Derived resolution property for stacks, Euler classes and applications

Yi Hu, Jun Li

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


By resolving any perfect derived object over a Deligne-Mumford stack, we define its Euler class. We then apply it to define the Euler numbers for a smooth Calabi-Yau threefold in ℙ4. These numbers are conjectured to be the reduced Gromov-Witten invariants and to determine the usual Gromov-Witten numbers of the smooth quintic as speculated by J. Li and A. Zinger.

Original languageEnglish (US)
Pages (from-to)677-690
Number of pages14
JournalMathematical Research Letters
Issue number4
StatePublished - Jul 2011

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Derived resolution property for stacks, Euler classes and applications'. Together they form a unique fingerprint.

Cite this